Quasiarithmetische Mittelwerte.

H. Jecklin

Elemente der Mathematik (1949)

  • Volume: 4, page 112-115
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Jecklin, H.. "Quasiarithmetische Mittelwerte.." Elemente der Mathematik 4 (1949): 112-115. <http://eudml.org/doc/140518>.

author = {Jecklin, H.},
journal = {Elemente der Mathematik},
keywords = {Differentiation and integration},
language = {eng},
pages = {112-115},
title = {Quasiarithmetische Mittelwerte.},
url = {http://eudml.org/doc/140518},
volume = {4},
year = {1949},

AU - Jecklin, H.
TI - Quasiarithmetische Mittelwerte.
JO - Elemente der Mathematik
PY - 1949
VL - 4
SP - 112
EP - 115
LA - eng
KW - Differentiation and integration
UR - http://eudml.org/doc/140518
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.